MAUDE Adverse Event Report: MEDCOMP 14F X 32CM SPLIT CATH III

MEDCOMP 14F X 32CM SPLIT CATH III
Model Number ASPC32-3E.
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.
 
Event or Problem Description
A new catheter dressing was applied and the catheter was tested.Air bubbles were present when suctioning the venous branch.A crack was noted just below the suture wings.Patient was hospitalized, the split cath was removed and a femoral catheter was inserted.Patient is chronically dialyzed.
 
Additional Manufacturer Narrative
Based on the investigation performed, where it was found the device was manufactured according to specification, and the fact that the device was in use for 2 years and 7 months with no issue, it was determined that the event was not caused by a manufacturing issue.The root cause of this issue cannot be determined.

Brand Name
14F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8591340
Report Number2518902-2019-00030
Device Sequence Number13956039
Product Code MSD
UDI-Device Identifier00884908003895
UDI-Public884908003895
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/25/2018
Device Model NumberASPC32-3E.
Device Catalogue NumberASPC32-3E.
Device Lot NumberMHCT000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight90